Deterministic state constrained optimal control problems without controllability assumptions - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles ESAIM: Control, Optimisation and Calculus of Variations Year : 2011

Deterministic state constrained optimal control problems without controllability assumptions

Abstract

In the present paper, we consider nonlinear optimal control problems with constraints on the state of the system. We are interested in the characterization of the value function without any controllability assumption. In the unconstrained case, it is possible to derive a characterization of the value function by means of a Hamilton-Jacobi-Bellman (HJB) equation. This equation expresses the behavior of the value function along the trajectories arriving or starting from any position $x$. In the constrained case, when no controllability assumption is made, the HJB equation may have several solutions. Our first result aims to give the precise information that should be added to the HJB equation in order to obtain a characterization of the value function. This result is very general and holds even when the dynamics is not continuous and the state constraints set is not smooth. On the other hand we study also some stability results for relaxed or penalized control problems.
Fichier principal
Vignette du fichier
BFZ-caracterisationV.pdf (257.92 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00415953 , version 1 (11-09-2009)
hal-00415953 , version 2 (11-09-2009)

Identifiers

Cite

Olivier Bokanowski, Nicolas Forcadel, Hasnaa Zidani. Deterministic state constrained optimal control problems without controllability assumptions. ESAIM: Control, Optimisation and Calculus of Variations, 2011, 17 (4), pp. 995-1015. ⟨10.1051/cocv/2010030⟩. ⟨hal-00415953v2⟩
571 View
310 Download

Altmetric

Share

Gmail Facebook X LinkedIn More